MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON PEGGED GLENOID, SZ 50MM, EPLUS; REVERSE PROSTHESIS SHOULDER SYSTEM

ENCORE MEDICAL L.P. TURON PEGGED GLENOID, SZ 50MM, EPLUS; REVERSE PROSTHESIS SHOULDER SYSTEM
Catalog Number 521-01-250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-00930; 521-01-242, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - mdr - pain.

Brand Name
TURON PEGGED GLENOID, SZ 50MM, EPLUS
Common Device Name
REVERSE PROSTHESIS SHOULDER SYSTEM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key18531949
Report Number1644408-2023-02005
Device Sequence Number6731539
Product Code PAO
UDI-Device Identifier00888912145381
UDI-Public00888912145381
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K123982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Catalogue Number521-01-250
Device Lot Number801N1028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000, LOT 878C1580.; 520-50-118, LOT 934C1088.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale